# SDR DALA2024103010523

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 82,220 hours, 32,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1527RP
- Condition: No Test
- Location: Zone 800
- Part time: 53,316 hours, 21,632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 695 AFT LEFT DOOR SLIDE HANGING OFF DOOR. DID NOT DEPLOY. CORRECTIVE ACTION: REMOVED AND REPLACED 4L PSGR EVAC SLIDE PER WORK CARD 2566-9001- 4L. RII C/W. (6638108)
